J Korean inst Electromagn Sci Search


J. Electromagn. Eng. Sci > Volume 12(1); 2012 > Article
Journal of the Korean Institute of Electromagnetic and Science 2012;12(1):128-134.
DOI: https://doi.org/10.5515/JKIEES.2012.12.1.128   
A Topological Derivative Based Non-Iterative Electromagnetic Imaging of Perfectly Conducting Cracks
Yong-Ki Ma1, Won-Kwang Park2
1Dept. of Statistics in Seoul National University
2Dept. of Mathematics in Kookmin University
In this manuscript, we consider electromagnetic imaging of perfectly conducting cracks completely hidden in a homogeneous material via boundary measurements. For this purpose, we carefully derive a topological derivative formula based on the asymptotic expansion formula for the existence of a perfectly conducting inclusion with a small radius. With this, we introduce a topological derivative based imaging algorithm and discuss its properties. Various numerical examples with noisy data show the effectiveness and limitations of the imaging algorithm.
Key words: Asymptotic Expansion Formula, Electromagnetic Imaging, Numerical Examples, Perfectly Conducting Crack, Topological Derivative
Share :
Facebook Twitter Linked In Google+
METRICS Graph View
  • 7 Crossref
  • 1,472 View
  • 9 Download
Related articles in JEES


Browse all articles >

Editorial Office
#706 Totoo Valley, 217 Saechang-ro, Yongsan-gu, Seoul 04376, Korea
Tel: +82-2-337-9666    Fax: +82-2-6390-7550    E-mail: admin-jees@kiees.or.kr                

Copyright © 2023 by The Korean Institute of Electromagnetic Engineering and Science.

Developed in M2PI

Close layer
prev next